Publicaciones

HOME » INVESTIGACIÓN » PUBLICACIONES

Publicaciones 2021

Artículos WoS

1.-
Albuja, Guillermo; Ávila, Andrés I. A family of new globally convergent linearization schemes for solving Richards' equation. Appl. Numer. Math. Vol. 159 (2021), pp. 281–296.
DOI: 10.1016/j.apnum.2020.09.012

2.-
Ávila, Andrés I.; González, Galo Javier; Kopecz, Stefan; Meister, Andreas. Extension of modified Patankar-Runge-Kutta schemes to nonautonomous production-destruction systems based on Oliver's approach. J. Comput. Appl. Math. Vol. 389 (2021), 113350, 13 pp.
DOI: 10.1016/j.cam.2020.113350

3.-
Ávila, Andrés I.; González-Flores, M. I.; Lebrecht, W.; An analytic approach to maximize entropy for computing equilibrium densities of k-mers on linear chains. J. Phys. A Vol. 54 (2021), no. 5, 055007, 18 pp.
DOI: 10.1088/1751-8121/abd784

4.-
Bott, C. J.; Comparin, Paola; Priddis, Nathan. Mirror symmetry for K3 surfaces. Geom. Dedicata Vol. 212 (2021), pp. 21–55.
DOI: 10.1007/s10711-020-00548-0

5.-
Carocca, Ángel; Hidalgo, Rubén A.; Rodríguez, Rubí E. q-étale covers of cyclic p-gonal covers. J. Algebra 573 (2021), 393–409.
DOI: 10.1016/j.jalgebra.2020.12.033

6.-
Carocca, Angel; Lange, Herbert; Rodríguez Rubí E. Decomposable Jacobians. Annali della Scuola Normale Superiore di Pisa-Classe di Scienze (2021).
DOI: 10.2422/2036-2145.201912_005

7.-
Carocca, Ángel; Lange, Herbert; Rodríguez, Rubí E. Equations for abelian subvarieties, Journal of Algebra, 565 (2021), pp. 82–97.
DOI: 10.1016/j.jalgebra.2020.07.030

8.-
Carocca, ÁngelReyes-Carocca, Sebastián. Riemann surfaces of genus 1 + q2 with 3q2 automorphisms, Journal of Algebra, 588 (2021), pp. 440–470.
DOI: 10.1016/j.jalgebra.2021.09.001

9.-
Comparin, Paola; Priddis, Nathan. BHK mirror symmetry for K3 surfaces with non-symplectic automorphism. Journal of the Mathematical Society of Japan (2021).
DOI: 

10.-
Díaz, Raquel; Hidalgo, Rubén A. Stable Riemann orbifolds of Schottky type. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, Vol. 115 (2021), pp.
DOI: 10.1007/s13398-021-01052-0

11.-
Hidalgo, Rubén A. Automorphism groups of origami curves. Arch. Math. Vol. 116 (2021), no. 4, pp. 385–390.
DOI: 10.1007/s00013-020-01559-9

12.-
Hidalgo, Rubén A.; Quispe, Saúl. On real and pseudo-real rational maps. Nonlinearity, Vol. 34 (2021), no. 9, pp. 6248–6272.
DOI: 10.1088/1361-6544/ac12ad

13.-
Izquierdo, Milagros; Jones‬, ‪Gareth A.; Reyes-Carocca, Sebastián‬. Groups of automorphisms of Riemann surfaces and maps of genus p+1 where p is prime. Ann. Acad. Sci. Fenn. Math., XX (2021).
DOI: 

14.-
Izquierdo, Milagros; Reyes-Carocca, Sebastián; Rojas, Anita M. On families of Riemann surfaces with automorphisms. J. Pure Appl. Algebra Vol. 225 (2021), no. 10, 21 pp.
DOI: 10.1016/j.jpaa.2021.106704

15.-
Reyes-Carocca, Sebastián. On pq-fold regular covers of the projective line. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, Vol. 115 (2021), no 1, 20 pp.
DOI: 10.1007/s13398-020-00965-6

16.-
Reyes-Carocca, Sebastián. A family of (p, n)-gonal Riemann surfaces with several (p, n)-gonal groups. Archiv der Mathematik, Vol. 116 (2021), pp. 301–305.
DOI: 10.1007/s00013-020-01548-y

17.-
Reyes-Carocca, Sebastián. Nilpotent groups of automorphisms of families of Riemann surfaces. Annali di Matematica Pura ed Applicata, Vol. (2021), pp.
DOI: 10.1007/s10231-021-01119-0

18.-
Reyes-Carocca, Sebastián. A note on Jacobians of quasiplatonic Riemann surfaces with complex multiplication. Geom. Dedicata, Vol. 213 (2021), pp. 245–249.
DOI: 10.1007/s10711-020-00577-9

Libro

1.-
Comparin, Paola; Esteves, Eduardo; Lange, Herbert; Reyes- Carocca, Sebastián; Rodríguez, Rubí E. Geometry at the Frontier: Symmetries and Moduli Spaces of Algebraic Varieties. Contemp. Math. 766. American Mathematical Society, [Providence], RI, (2021), 292 pp. ISBN: 978-1-4704-5327-5.

Capítulo de Libro

1.-
González-Diez, Gabino; Reyes-Carocca, Sebastián. Complex surfaces with mutually non-biholomorphic universal covers. Geometry at the Frontier: Symmetries and Moduli Spaces of Algebraic Varieties, pp. 153–162, Contemp. Math. 766, Amer. Math. Soc., Providence, RI, (2021).
2.-
Hidalgo, Rubén A.; Reyes-Carocca, Sebastián. Weil's Galois descent theorem; a computational point of view. Geometry at the Frontier: Symmetries and Moduli Spaces of Algebraic Varieties, pp. 217–228, Contemp. Math. 766, Amer. Math. Soc., Providence, RI, (2021).
3.-
Hidalgo, Rubén A. Constructing jacobians varieties with many elliptic factors. Geometry at the Frontier: Symmetries and Moduli Spaces of Algebraic Varieties, pp. 201–216, Contemp. Math. 766, Amer. Math. Soc., Providence, RI, (2021).

Otras publicaciones

1.-
Godoy Molina, Mauricio; Markina, Irina. Sub-Riemannian Geodesics on Nested Principal Bundles, CONTROLO 2020. Lecture Notes in Electrical Engineering LNEE, 695 (2021), pp: 82–92.
DOI: 10.1007/978-3-030-58653-9_8

2.-
Hidalgo, Rubén A. The structure of extended function groups, Cubo, A Mathematical Journal, Vol. 23 (2021), no. 3.
DOI: